Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

P. Baroni - M. Colombo - G. Mingione

Harnack inequalities for double phase functionals

created by mingione on 05 Nov 2014
modified on 13 Jun 2015

[BibTeX]

Published Paper

Inserted: 5 nov 2014
Last Updated: 13 jun 2015

Journal: Nonlinear Analysis TMA
Volume: 121
Pages: 206-222
Year: 2015
Notes:

Special issue for Enzo Mitidieri's birthday


Abstract:

We prove a Harnack inequality for minimisers of a class of non-autonomous functionals with non-standard growth conditions. They are characterised by the fact that their energy density switches between two types of different degenerate phases.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1